Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Publications: Simpson, Jamie

Stats for Simpson, Jamie
Export as [feed] RSS
Group by: Item Type | Year
Jump to: 2019 | 2017 | 2015 | 2014
Number of items: 5.

2019

Glen, A.ORCID: 0000-0002-9434-3412, Simpson, J. and Smyth, W.F. (2019) More properties of the Fibonacci word on an infinite alphabet. Theoretical Computer Science, 795 . pp. 301-311.

Glen, A.ORCID: 0000-0002-9434-3412, Simpson, J. and Smyth, W.F. (2019) Palindromes in starlike trees. Australasian Journal of Combinatorics, 73 (1). pp. 242-246.

2017

Glen, A.ORCID: 0000-0002-9434-3412, Simpson, J. and Smyth, W.F. (2017) Counting Lyndon factors. Electronic Journal of Combinatorics, 24 (3).

2015

Simpson, J. (2015) An abelian periodicity lemma. Theoretical Computer Science, 656 (B). pp. 249-255.

2014

Simpson, J. (2014) Palindromes in circular words. Theoretical Computer Science, 550 . pp. 66-78.

This list was generated on Sat Jul 31 03:31:04 2021 UTC.